# SDR FDEA2019122653301

- Difficulty date: December 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,723 hours, 26,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: 81020401
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, 1L MAIN ENTRY DOOR GIRT BAR OPERATIONAL CHECK FAILED ("SLIDE" LIGHT DO NOT COME ON).   CLEANED BOTH 1L DOOR PROXIMITY SENSORS AND INSPECTED IAW AMM 25-66-10-2-0, OPERATED GIRT BAR BY   ARMING AND DESARMING THE SLIDE SEVERAL TIME, "SLIDE" LIGHT WORKS FINE.
